MathSciNet Relay Station
MathSciNet bibliographic data
MR2663413 11B68 (05A15)
Agoh, Takashi; Dilcher, Karl Recurrence relations for Nörlund numbers and Bernoulli numbers of the second kind. Fibonacci Quart. 48 (2010), no. 1, 4–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement